RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2009, том 265, страницы 177–188 (Mi tm833)  

Эта публикация цитируется в 14 научных статьях (всего в 14 статьях)

On the Existence of Generalized Gibbs Measures for the One-Dimensional $p$-adic Countable State Potts Model

F. Mukhamedov

Department of Computational and Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, Kuantan, Pahang, Malaysia

Аннотация: We consider the one-dimensional countable state $p$-adic Potts model. A construction of generalized $p$-adic Gibbs measures depending on weights $\lambda$ is given, and an investigation of such measures is reduced to the examination of a $p$-adic dynamical system. This dynamical system has a form of series of rational functions. Studying such a dynamical system, under some condition concerning weights, we prove the existence of generalized $p$-adic Gibbs measures. Note that the condition found does not depend on the values of the prime $p$, and therefore an analogous fact is not true when the number of states is finite. It is also shown that under the condition there may occur a phase transition.

Полный текст: PDF файл (226 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 165–176

Реферативные базы данных:

УДК: 531.19
Поступило в июне 2008 г.
Язык публикации: английский

Образец цитирования: F. Mukhamedov, “On the Existence of Generalized Gibbs Measures for the One-Dimensional $p$-adic Countable State Potts Model”, Избранные вопросы математической физики и $p$-адического анализа, Сборник статей, Тр. МИАН, 265, МАИК «Наука/Интерпериодика», М., 2009, 177–188; Proc. Steklov Inst. Math., 265 (2009), 165–176

Цитирование в формате AMSBIB
\RBibitem{Muk09}
\by F.~Mukhamedov
\paper On the Existence of Generalized Gibbs Measures for the One-Dimensional $p$-adic Countable State Potts Model
\inbook Избранные вопросы математической физики и~$p$-адического анализа
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2009
\vol 265
\pages 177--188
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599553}
\zmath{https://zbmath.org/?q=an:1187.82027}
\elib{https://elibrary.ru/item.asp?id=12601460}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 165--176
\crossref{https://doi.org/10.1134/S0081543809020163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350044219}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm833
  • http://mi.mathnet.ru/rus/tm/v265/p177

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Mukhamedov F., “A Dynamical System Approach to Phase Transitions for P-Adic Potts Model on the Cayley Tree of Order Two”, Rep. Math. Phys., 70:3 (2012), 385–406  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Gandolfo D., Rozikov U.A., Ruiz J., “On P-Adic Gibbs Measures for Hard Core Model on a Cayley Tree”, Markov Process. Relat. Fields, 18:4 (2012), 701–720  mathscinet  zmath  isi
    3. Mukhamedov F., “Existence of P-Adic Quasi Gibbs Measure for Countable State Potts Model on the Cayley Tree”, J. Inequal. Appl., 2012, 104  crossref  mathscinet  zmath  isi  elib  scopus
    4. Mukhamedov F., “On Dynamical Systems and Phase Transitions for Q+1-State P-Adic Potts Model on the Cayley Tree”, Math. Phys. Anal. Geom., 16:1 (2013), 49–87  crossref  mathscinet  zmath  isi  elib  scopus
    5. Ф. Мухамедов, Х. Акин, “О $p$-aдической модели Поттса на дереве Кэли порядка три”, ТМФ, 176:3 (2013), 513–528  mathnet  crossref  mathscinet  zmath  adsnasa  elib; F. M. Mukhamedov, H. Akin, “The $p$-adic Potts model on the Cayley tree of order three”, Theoret. and Math. Phys., 176:3 (2013), 1267–1279  crossref  isi  elib
    6. Mukhamedov F., Akin H., “Phase Transitions for P-Adic Potts Model on the Cayley Tree of Order Three”, J. Stat. Mech.-Theory Exp., 2013, P07014  crossref  mathscinet  isi  elib  scopus
    7. Mukhamedov F., “On the Strong Phase Transition for the One-Dimensional Countable State P-Adic Potts Model”, J. Stat. Mech.-Theory Exp., 2014, P01007  crossref  mathscinet  isi  scopus
    8. Mukhamedov F., Akin H., “on Non-Archimedean Recurrence Equations and Their Applications”, J. Math. Anal. Appl., 423:2 (2015), 1203–1218  crossref  mathscinet  zmath  isi  elib  scopus
    9. Rozikov U.A., Khakimov O.N., “Description of All Translation-Invariant P-Adic Gibbs Measures For the Potts Model on a Cayley Tree”, Markov Process. Relat. Fields, 21:1 (2015), 177–204  mathscinet  zmath  isi  elib
    10. Mukhamedov F., Khakimov O., “on a Generalized Self-Similarity in the P-Adic Field”, Fractals-Complex Geom. Patterns Scaling Nat. Soc., 24:4 (2016), 1650041  crossref  zmath  isi  scopus
    11. Mukhamedov F., Khakimov O., “Phase transition and chaos: P-adic Potts model on a Cayley tree”, Chaos Solitons Fractals, 87 (2016), 190–196  crossref  mathscinet  zmath  isi  elib  scopus
    12. У. А. Розиков, З. Т. Тугенов, “Построение множества $p$-адических распределений”, ТМФ, 193:2 (2017), 333–342  mathnet  crossref  adsnasa  elib; U. A. Rozikov, Z. T. Tugyonov, “Construction of a set of $p$-adic distributions”, Theoret. and Math. Phys., 193:2 (2017), 1694–1702  crossref  isi
    13. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus
    14. Ф. М. Мухамедов, О. Н. Хакимов, “$p$-адические мономиальные уравнения и их возмущения”, Изв. РАН. Сер. матем., 84:2 (2020), 152–165  mathnet  crossref; F. M. Mukhamedov, O. N. Khakimov, “$p$-adic monomial equations and their perturbations”, Izv. Math., 84:2 (2020), 348–360  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:309
    Полный текст:31
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020